Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 12.

Article

Boudi, N. and Youness, H. (2012) Linear maps preserving generalized invertibility on commutative banach algebras. Rocky Mountain Journal of Mathematics, 42 (4). pp. 1107-1114.

Boudi, N. and Semrl, P. (2012) Semigroup automorphisms of nest algebras. Houston Journal of Mathematics, 38 (4). pp. 1197-1206.

Boudi, N. and Mathieu, M. (2011) Elementary operators that are spectrally bounded. Operator Theory: Advances and Applications, 212. pp. 1-15.

Boudi, N. and Mbekhta, M. (2010) Additive maps preserving strongly generalized inverses. Journal of Operator Theory, 64 (1). pp. 117-130.

Boudi, N. and Šemrl, P. (2010) Derivations mapping into the socle, III. Studia Mathematica, 197 (2). pp. 141-155.

Boudi, N. (2010) On Jordan banach algebras with countably generated inner ideals. Algebra Colloquium, 17 (2). pp. 211-222.

Boudi, N. (2009) Commutators with finite spectrum II. Acta Mathematica Sinica, English Series, 25 (5). pp. 815-830.

Boudi, N. and Ouchrif, S. (2009) On generalized derivations in Banach algebras. Studia Mathematica, 194 (1). pp. 81-89.

Boudi, N. and Hadder, Y. (2008) On linear maps preserving generalized invertibility and related properties. Journal of Mathematical Analysis and Applications, 345 (1). pp. 20-25.

Boudi, N. and Zitan, F. (2007) On Bernstein algebras satisfying Chain conditions. Communications in Algebra, 35 (8). pp. 2568-2582.

Boudi, N. and Zitan, F. (2007) On Bernstein algebras satisfying chain conditions. Communications in Algebra, 35 (7). pp. 2116-2130.

Boudi, N. and Mathieu, M. (2004) Commutators with finite spectrum. Illinois Journal of Mathematics, 48 (2). pp. 687-699.

This list was generated on Sun Jan 17 19:39:40 2021 CET.